Jean-Pierre Eckmann
Jean-Pierre Eckmann
Bestätigte E-Mail-Adresse bei - Startseite
Zitiert von
Zitiert von
Ergodic theory of chaos and strange attractors
JP Eckmann, D Ruelle
Reviews of modern physics 57 (3), 617, 1985
Recurrence plots of dynamical systems
JP Eckmann, SO Kamphorst, D Ruelle
World Scientific Series on Nonlinear Science Series A 16, 441-446, 1995
Iterated maps on the interval as dynamical systems
P Collet, JP Eckmann
Springer Science & Business Media, 2009
Liapunov exponents from time series
JP Eckmann, SO Kamphorst, D Ruelle, S Ciliberto
Physical Review A 34 (6), 4971, 1986
Roads to turbulence in dissipative dynamical systems
JP Eckmann
Reviews of modern physics 53 (4), 643, 1981
Fundamental limitations for estimating dimensions and Lyapunov exponents in dynamical systems
JP Eckmann, D Ruelle
Physica D: Nonlinear Phenomena 56 (2-3), 185-187, 1992
Exploring chaotic motion through periodic orbits
D Auerbach, P Cvitanović, JP Eckmann, G Gunaratne, I Procaccia
Physical Review Letters 58 (23), 2387, 1987
Entropy of dialogues creates coherent structures in e-mail traffic
JP Eckmann, E Moses, D Sergi
Proceedings of the National Academy of Sciences 101 (40), 14333-14337, 2004
Curvature of co-links uncovers hidden thematic layers in the World Wide Web
JP Eckmann, E Moses
Proceedings of the national academy of sciences 99 (9), 5825-5829, 2002
The topological relationship between the large-scale attributes and local interaction patterns of complex networks
A Vazquez, R Dobrin, D Sergi, JP Eckmann, ZN Oltvai, AL Barabási
Proceedings of the National Academy of Sciences 101 (52), 17940-17945, 2004
Non-equilibrium statistical mechanics of anharmonic chains coupled to two heat baths at different temperatures
JP Eckmann, CA Pillet, L Rey-Bellet
Communications in Mathematical Physics 201, 657-697, 1999
Instabilities and fronts in extended systems
P Collet, JP Eckmann
Princeton University Press, 2014
Universal properties of maps on an interval
P Collet, JP Eckmann, OE Lanford
Communications in Mathematical Physics 76, 211-254, 1980
Fluctuations of dynamical scaling indices in nonlinear systems
JP Eckmann, I Procaccia
Physical Review A 34 (1), 659, 1986
Decay properties and borel summability for the Schwinger functions inP(Φ)2 theories
JP Eckmann, J Magnen, R Sénéor
Communications in Mathematical Physics 39 (4), 251-271, 1975
Period doubling bifurcations for families of maps on ℝn
P Collet, JP Eckmann, H Koch
Universality in Chaos, 2nd edition, 353-366, 2017
A global attracting set for the Kuramoto-Sivashinsky equation
P Collet, JP Eckmann, H Epstein, J Stubbe
Positive Liapunov exponents and absolute continuity for maps of the interval
P Collet, JP Eckmann
Ergodic Theory and Dynamical Systems 3 (1), 13-46, 1983
The time dependent amplitude equation for the Swift-Hohenberg problem
P Collet, JP Eckmann
Communications in mathematical physics 132, 139-153, 1990
A renormalization group analysis of the hierarchical model in statistical mechanics
P Collet
Berlin; New York: Springer-Verlag, 1978
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20